Alert archive / Louisiana / Wind Advisories in 2014

Wind Advisory 9, NWS New Orleans, LA

October 31, 2014Saint Bernard Parish, Saint James Parish, Saint John the Baptist Parish, Louisiana

NWS New Orleans, LA issued this wind advisory at Oct 31, 2014, 3:35 AM CDT for Saint Bernard Parish, Saint James Parish, Saint John the Baptist Parish, Louisiana. It took effect at Oct 31, 2014, 4:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2014, 3:35 AM CDT (08:35 UTC)
In effect from
Oct 31, 2014, 4:00 PM CDT
Expired
Nov 1, 2014, 7:00 AM CDT
In force
15 hr
Issued by
NWS New Orleans, LA

Counties Saint Bernard Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 8.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2014-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2014-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2541 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

243 
WWUS74 KLIX 310835
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
335 AM CDT FRI OCT 31 2014

...STRONG WINDS WILL IMPACT THE SOUTHSHORE THIS AFTERNOON AND
THIS EVENING...

.A STRONG COLD FRONT IS ON THE WAY AND WILL QUICKLY SWEEP THROUGH
THE REGION TO THE GULF THIS AFTERNOON. AFTER FRONTAL PASSAGE
STRONG COLD NORTHERLY WINDS WILL DEVELOP ESPECIALLY OVER THE
SOUTHSHORE. WINDS WILL RELAX NEAR SUNRISE.

LAZ057>070-311645-
/O.NEW.KLIX.WI.Y.0009.141031T2100Z-141101T1200Z/
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-
INCLUDING THE CITIES OF...LUTCHER...GRAMERCY...LAPLACE...
RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...
GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...
YSCLOSKEY
335 AM CDT FRI OCT 31 2014

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM
CDT SATURDAY. 

* TIMING...WINDS WILL BEGIN TO INCREASE LATER THIS AFTERNOON AND
  PERSIST THROUGH THE OVERNIGHT HOURS. 

* WINDS...NORTHERLY WINDS NEAR 25 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...GUSTY CROSS WINDS WILL LEAD TO HAZARDOUS DRIVING
  CONDITIONS ESPECIALLY ALONG ELEVATED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
726 
WWUS74 KLIX 312051
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
351 PM CDT FRI OCT 31 2014

...STRONG WINDS WILL IMPACT THE SOUTHSHORE THIS AFTERNOON AND
THIS EVENING FOLLOWED BY MUCH COLDER AIR...

.A STRONG COLD FRONT IS ON THE WAY AND WILL QUICKLY SWEEP THROUGH
THE REGION TO THE GULF THIS AFTERNOON. AFTER FRONTAL PASSAGE
STRONG COLD NORTHERLY WINDS WILL DEVELOP ESPECIALLY OVER THE
SOUTHSHORE. WINDS WILL RELAX NEAR SUNRISE. LIGHT WINDS SATURDAY
NIGHT COMBINED WITH CLEAR SKIES AND COLD...DRY AIR WILL ALLOW
TEMPERATURES TO FALL TO NEAR THE FREEZING MARK ACROSS SOUTHERN
MISSISSIPPI AND PORTIONS OF SOUTHEAST LOUISIANA NORTH OF
INTERSTATE 12. 

LAZ057>070-010500-
/O.CON.KLIX.WI.Y.0009.141031T2100Z-141101T1200Z/
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-
INCLUDING THE CITIES OF...LUTCHER...GRAMERCY...LAPLACE...
RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...
GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...
YSCLOSKEY
351 PM CDT FRI OCT 31 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY...

* TIMING...WINDS WILL BEGIN TO INCREASE LATER THIS AFTERNOON AND 
  PERSIST THROUGH THE OVERNIGHT HOURS. 

* WINDS...NORTHERLY WINDS NEAR 25 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...GUSTY CROSS WINDS WILL LEAD TO HAZARDOUS DRIVING 
  CONDITIONS ESPECIALLY ALONG ELEVATED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082-
010500-
/O.NEW.KLIX.FZ.A.0003.141102T0500Z-141102T1400Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON-
ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON-
NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-
WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER...
BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...
DENHAM SPRINGS...WALKER...AMITE...KENTWOOD...HAMMOND...
PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...
CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS...
WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...
OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
351 PM CDT FRI OCT 31 2014

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO NEAR 32
  DEGREES LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING. 

* DURATION...WHERE TEMPERATURES FALL BELOW FREEZING...THE FREEZING
  TEMPERATURES COULD LAST AS LONG AS 2 TO 4 HOURS. 

* IMPACTS...TENDER OUTDOOR VEGETATION MAY BE DAMAGED BY
  SUBFREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
583 
WWUS74 KLIX 010254
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
954 PM CDT FRI OCT 31 2014

...STRONG WINDS WILL IMPACT THE SOUTH SHORE TONIGHT FOLLOWED BY
MUCH COLDER AIR...

.A STRONG COLD FRONT HAS PUSHED THROUGH THE REGION. IN ITS WAKE...STRONG
AND COLD NORTHERLY WINDS WILL PREVAIL...ESPECIALLY OVER THE
SOUTHSHORE. WINDS WILL DIMINISH NEAR SUNRISE. LIGHT WINDS SATURDAY
NIGHT COMBINED WITH CLEAR SKIES AND COLD...DRY AIR WILL ALLOW
TEMPERATURES TO FALL TO NEAR THE FREEZING MARK ACROSS SOUTHERN
MISSISSIPPI AND PORTIONS OF SOUTHEAST LOUISIANA NORTH OF
INTERSTATE 12.

LAZ057>070-011100-
/O.CON.KLIX.WI.Y.0009.000000T0000Z-141101T1200Z/
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-
INCLUDING THE CITIES OF...LUTCHER...GRAMERCY...LAPLACE...
RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...
GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...
YSCLOSKEY
954 PM CDT FRI OCT 31 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY...

* TIMING...STRONG WINDS WILL PERSIST THROUGH THE OVERNIGHT HOURS.

* WINDS...NORTHERLY WINDS NEAR 25 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...GUSTY CROSS WINDS WILL LEAD TO HAZARDOUS DRIVING 
  CONDITIONS ESPECIALLY ALONG ELEVATED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082-
011100-
/O.CON.KLIX.FZ.A.0003.141102T0500Z-141102T1400Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON-
ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON-
NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-
WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER...
BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...
DENHAM SPRINGS...WALKER...AMITE...KENTWOOD...HAMMOND...
PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...
CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS...
WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...
OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
954 PM CDT FRI OCT 31 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO NEAR 32 
  DEGREES LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING. 

* DURATION...WHERE TEMPERATURES FALL BELOW FREEZING...THE 
  FREEZING TEMPERATURES COULD LAST AS LONG AS 2 TO 4 HOURS. 

* IMPACTS...TENDER OUTDOOR VEGETATION MAY BE DAMAGED BY 
  SUBFREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
790 
WWUS74 KLIX 010954
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
454 AM CDT SAT NOV 1 2014

...STRONG WINDS WILL IMPACT THE SOUTH SHORE TONIGHT FOLLOWED BY
MUCH COLDER AIR...

.COLD AIR CONTINUES TO MOVE INTO THE REGION EARLY THIS MORNING
WITH GUSTY NORTH WINDS TO CONTINUE CAUSING ISSUES FOR EXPOSED AND
ELEVATED AREAS. THESE STRONGER GUSTS WILL ABATE BY MID-MORNING. 
MEANWHILE...OVERNIGHT LOW TEMPERATURES MAY FLIRT WITH THE FREEZE
MARK IN SOME AREAS FOR A SHORT DURATION NEAR DAYBREAK SUNDAY
MORNING. 

LAZ057>070-011200-
/O.CON.KLIX.WI.Y.0009.000000T0000Z-141101T1200Z/
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-
INCLUDING THE CITIES OF...LUTCHER...GRAMERCY...LAPLACE...
RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...
GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...
YSCLOSKEY
454 AM CDT SAT NOV 1 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* TIMING...STRONG WINDS WILL PERSIST THROUGH THE EARLY MORNING.

* WINDS...NORTHERLY WINDS NEAR 25 MPH WITH GUSTS UP TO 35 MPH.

* IMPACTS...GUSTY CROSS WINDS WILL MAINTAIN HAZARDOUS DRIVING
  CONDITIONS ESPECIALLY ALONG ELEVATED ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 26 TO 39 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082-
011800-
/O.CON.KLIX.FZ.A.0003.141102T0500Z-141102T1400Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON-
ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON-
NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-
WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER...
BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...
DENHAM SPRINGS...WALKER...AMITE...KENTWOOD...HAMMOND...
PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...
CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS...
WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...
OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
454 AM CDT SAT NOV 1 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO NEAR 32
  DEGREES LATE TONIGHT AND EARLY SUNDAY MORNING.

* DURATION...WHERE TEMPERATURES FALL BELOW FREEZING...THE FREEZING
  TEMPERATURES COULD LAST ABOUT 1 HOUR NEAR DAYBREAK. 

* IMPACTS...LOCALIZED IMPACTS TO TENDER OUTDOOR VEGETATION MAY BE
  POSSIBLE.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A FREEZE WARNING MAY BE ISSUED LATER TODAY IF CONDITIONS APPEAR
MORE INDICATIVE OF A LONGER AND MORE IMPACTFUL EVENT OVER A LARGER
PART OF THE WATCH AREA. 

&&

$$

24/RR
164 
WWUS74 KLIX 011204
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
704 AM CDT SAT NOV 1 2014

...A FREEZE WATCH REMAINS IN EFFECT FOR TONIGHT AND SUNDAY MORNING...

.COLD AIR CONTINUES TO MOVE INTO THE REGION EARLY THIS MORNING
WITH GUSTY NORTH WINDS TO BECOME LESS FREQUENT AFTER SUNRISE. 
OVERNIGHT LOW TEMPERATURES MAY FLIRT WITH THE FREEZE MARK IN SOME
AREAS FOR A SHORT DURATION NEAR DAYBREAK SUNDAY MORNING.

LAZ057>070-011315-
/O.EXP.KLIX.WI.Y.0009.000000T0000Z-141101T1200Z/
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-
INCLUDING THE CITIES OF...LUTCHER...GRAMERCY...LAPLACE...
RESERVE...THIBODAUX...RACELAND...LAROSE...DESTREHAN...NORCO...
METAIRIE...KENNER...NEW ORLEANS...BELLE CHASSE...CHALMETTE...
VIOLET...HOUMA...BAYOU CANE...CHAUVIN...DULAC...MONTEGUT...
GALLIANO...CUT OFF...GOLDEN MEADOW...PORT SULPHUR...EMPIRE...
YSCLOSKEY
704 AM CDT SAT NOV 1 2014

...WIND ADVISORY HAS EXPIRED...

GUSTY NORTH WINDS EARLY THIS MORNING WILL GRADUALLY LESSEN BY MID-
MORNING. 

$$

LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082-
012015-
/O.CON.KLIX.FZ.A.0003.141102T0500Z-141102T1400Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON-
ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON-
NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-
WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LIVONIA...
ST. FRANCISVILLE...JACKSON...CLINTON...GREENSBURG...MONTPELIER...
BOGALUSA...FRANKLINTON...SLIDELL...MANDEVILLE...COVINGTON...
LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...
DENHAM SPRINGS...WALKER...AMITE...KENTWOOD...HAMMOND...
PONCHATOULA...CENTREVILLE...WOODVILLE...GLOSTER...LIBERTY...
CROSBY...MCCOMB...TYLERTOWN...PICAYUNE...BAY ST. LOUIS...
WAVELAND...DIAMONDHEAD...GULFPORT...BILOXI...PASCAGOULA...
OCEAN SPRINGS...MOSS POINT...GAUTIER...ST. MARTIN
704 AM CDT SAT NOV 1 2014

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SUNDAY MORNING...

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO FALL TO NEAR 32 
  DEGREES LATE TONIGHT AND EARLY SUNDAY MORNING. 

* DURATION...WHERE TEMPERATURES FALL BELOW FREEZING...THE 
  FREEZING TEMPERATURES COULD LAST ABOUT 1 HOUR NEAR DAYBREAK. 

* IMPACTS...LOCALIZED IMPACTS TO TENDER OUTDOOR VEGETATION MAY 
  BE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A FREEZE WARNING MAY BE ISSUED LATER TODAY IF CONDITIONS APPEAR
MORE INDICATIVE OF A LONGER AND MORE IMPACTFUL EVENT OVER A
LARGER PART OF THE WATCH AREA.

&&

$$

24/RR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Oct 30, 11:11 PM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Oct 30, 11:11 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1111 PM CDT THU OCT 30 2014

.AVIATION...
VFR CONDITIONS WILL PREVAIL AT THE TERMINALS THROUGH THE TAF
FORECAST PERIOD. GUSTY WINDS WILL DEVELOP DOWNWIND OF LAKE
PONTCHARTRAIN AT KNEW AND KMSY LATE FRIDAY AND FRIDAY EVENING. 11

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  47  71  35  59 /   0   0   0   0
BTR  47  74  38  60 /   0   0   0   0
ASD  45  75  37  60 /   0   0   0   0
MSY  55  74  45  59 /   0   0   0   0
GPT  46  75  40  61 /   0   0   0   0
PQL  41  76  36  61 /   0   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Oct 30, 5:08 PM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
508 PM CDT THU OCT 30 2014

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-311400-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
508 PM CDT THU OCT 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A REINFORCING COLD FRONT WILL BRING A PERIOD OF SMALL CRAFT ADVISORY
CONDITIONS TO ALL OF THE COASTAL WATERS FROM LATE FRIDAY INTO
SATURDAY. STRONG OFFSHORE WINDS OF 20 TO 25 KNOTS AND VERY ROUGH
SEAS OF 4 TO 7 FEET ARE EXPECTED TO DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 3:42 AM CDTSmall Craft AdvisoryLIX48 hr
Oct 31, 3:04 PM CDTGale WarningLIX15 hr
Oct 31, 3:51 PM CDTFreeze WatchLIXEast Baton Rouge, East Feliciana, Pointe Coupee, Saint Helena, Tangipahoa, Washington and 2 more24 hr

Nearby

Wind Advisories in Louisiana, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.